# SDR AU980654

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Strut
- Part number: D5757030500200
- Condition: Defective
- Location: Te Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR STRUT FAULTY.  INVESTIGATION FOUND THE CONNECTING STRUT IN VERY POOR CONDITION WITH SEVERAL PARTS DAMAGED.  PART TC:  27,357.
